# SDR GAIA99177

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP.  MID-FLAP NR 11 RIB LOCATED BY NR 4 FLAP.  CARRIAGE COMPARTMENT HAS A CRACK.  INSTALLED CARRIAGE DOUBLER REPAIR AT LT WING INBOARD FLAP, MID-FLAP NR 11 RIB LOCATED BY THE NR 4 FLAP CARRIAGE.  REPAIR ACCOMPLISHED IAW SRM 57-50-4 FIG 2.  REF:  NON-ROUTINE 1845 FOR DETAILS.  (X)
